# SDR FDEA201903090563

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 8,526 hours, 3,452 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

L SIDE NR 2 WINDOW OVERHEAT WITH ARCING DELAMINATION AND CRACKING. FACT 10MAR19 04:42   DEN  REMOVED AND REPLACED LEFT WINDOW NR 2 REF AMM 56-11-02-4.  WINDOW OPS CHECKS GOOD REF AMM 56-11-02 AND WINDOW ANTI-ICING OPS CHECKS GOOD REF AMM 30-41-00.  A/C OK FOR SERVICE.
